MAUDE Adverse Event Report: CONVATEC INC CURE TWIST; CATHETER, UROLOGICAL

CONVATEC INC CURE TWIST; CATHETER, UROLOGICAL
Model Number T14
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Type of Reportable Event Serious Injury
Event or Problem Description
End user reports "some caps, she cannot even get open, they will not turn at all and has even asked help from her sister who also cannot even get some open and they have to discard without using them.Some open easily (as she is used to with this product, despite not having the best hand dexterity) and others are impossible to open having to struggle with them to get them to open.She said she isn't sure if this caused it but she was diagnosed with uti this past week using these.She said she hasn't had a uti in a couple years and last week started to have frequency, her back started to hurt and she felt "miserable." she did a urine sample as ordered by her md and a uti was confirmed.She was started on an antibiotic and then switched to a different one (name/s unknown when the urine culture came back and is only on day 2 of taking that new treatment course.She states she always washes her hands, uses 2- 3 wipes to cleanse her urethra with prior to insertion each time and ensures the catheter stays sterile prior to use.".
 
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 manufacturing site: 3005471919.

Brand Name
CURE TWIST
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
CONVATEC INC
211 american avenue
greensboro NC 27409
Manufacturer (Section G)
CONVATEC INC
211 american avenue
greensboro NC 27409
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key23050433
Report Number1049092-2025-00226
Device Sequence Number13139564
Product Code KOD
UDI-Device Identifier00815947020390
UDI-Public00815947020390
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberT14
Device Lot Number25B02804
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2025
Initial Report FDA Received Date09/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age80 YR
Patient SexFemale